# SDR IPXA10661261

- Difficulty date: July 13, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T323110
- Condition: Misrepaired
- Location: Bs 328-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NR 330-F1-02 THE EXISTING REPAIR DOES NOT CORRLATE TO A SRM JUST AT BS 328 TO BS 345 BETWEEN S35R AND S37R     SURVEY SEQ NR 330-F1-02, FX SKIN REPAIRED IAW R53-31-36782 & EO B767-5330-38845 JUST AT BS328 TO BS345 BTN STR35R & STR37R THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATL CLAD2024T3-0090" AS REPAIR DOUBLER, FINAL CUTOUT SIZE IS 3" X 3.8", REPAIR SIZE 13.25" X 11.125" REPEAT INSP THEREAFTER, 9000 FLIGHT CYCLES.
